# SDR MALA110138

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 9,662 hours, 6,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON DENT, RIGHT FUSELAGE REPAIRED IAW REO690-53-21-200 IS CONSIDERED A MAJOR REPAIR IAW GMM 15.2.10.  ACFT INSPECTED AND FOUND SAFE FOR INTENDED FERRY FLIGHT FOR RII BUYBACK OF REPAIR IAW GMM 15.2.10.  ACFT TO BE FERRIED FOR COMPLETION OF RII INSPECTION.  ACCOMPLISHED PERMANENT REPAIR IAW EOR531126 WHICH IS FOR THE PERMANENT REPAIR OF A DENT BETWEEN FS453 AND FS469 AT STR 19R.
